# SDR ASAA2023062743784

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,151 hours, 17,226 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Monitor
- Part number: 241298002011
- Part serial: AJ18369
- Condition: Faulty
- Location: E/E Shelf E3-2
- Part time: 37,357 hours, 11,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUCTIONS FOR #2 ENGINE VIBRATION ISSUE OF AAVM NOT GAINING A GOOD SOLUTION OFF OF ENGINE RUN DATA. (#PRIAOG/ETOPS). GROUNDED - YES. ACCOMPLISHED STEPS 2 THROUGH 5 OF TSR. NFF. ACCOMPLISHED STEPS 7 THRU 18 FOUND DP 1304-2. MEGGING FROM PIN 2 TO 3 PINS PASSING VOLTAGE AND NOT INFINITY. NEW MW 0313 HARNESS MEGS TO INFINITY. REQUIRES MW 0313 HARNESS REPLACEMENT. INSTALLED MW0313 HARNESS. ALL OPS NML. REF 71-51-03 08466 6/28/2023 ACCOMP STEP 6 CHECKS GOOD. RESET #2 BALANCE WEIGHTS TO NORMAL, RESET AEVM TO MATCH. PERFORMED TEST 14B, AEVM CAPTURED 4 SPEED BINS , INPUT SOLUTION INTO SPINNER, VIBES STILL EXCEED 2.0 82391 6/28/23. REMOVED PLUGS S17,S18,S19,S20 FOR BORESCOPE INSPECTION REF AMM 72-00-00-200-808-F00. PERFORMED VISUAL INSPECTION OF 1 STG BOOSTER ALSO BORESCOPED STG 1 TO NO DEFECTS NOTED AT THIS TIME PER AMM 72-21-00-200-801-F00. NO DEFECTS FOUND AT THIS TIME. INSTALLED BORESCOPE PLUGS S17,S18,S19 & S20 PER AMM 72-00-00-200-808-F00. REPLACED THE AVM REF MM 77-31-03/401. WEIGHT DATA TRANSFERRED FROM BOTH ENGINES. BITE CHECK OK. PERFORMED VIBE SURVEY THREE TIMES AND TRANSFERRED SOLUTIONS INTO SPINNER EACH TIME. VIBES DURING FINAL RUN @ 96.5% 1.2, @86.4 2.2 (HIGHEST VALUE RECORDED). REFRENCE PWRPL-71EA-25802 ON LOG PAGE 60851424 FOR CONTINUED VIBE MONITORING BY ENGINEERING.
